# SDR AALA006144

- Difficulty date: October 17, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N878RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53184
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

SJC - RIGHT ENGINE LOST ALL OIL QTY AND OIL PRESSURE WENT TO 0.  OIL TEMP NO HIGHER THAN 101 DEGREES.  ENGINE SHUT DOWN.  OAT 5 DEGREES.  EGT NORMAL.  N1 AND N2 NORMAL.  REMOVED AND REPLACED RIGHT ENGINE NR 2 PER AA/RNOM CARD NR 0099, CHECKS OK FOR SERVICE.  (M)
